RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2011, Volume 51, Number 9  


Academician M. V. Keldysh and computational mathematics (on the centenary of his birth)
A. L. Afendikov, M. K. Kerimov, B. N. Chetverushkin
1571
Extraproximal method for solving two-person saddle-point games
A. S. Antipin, L. A. Artem'eva, F. P. Vasil'ev
1576
Numerical solution of an equilibrium problem of based on the generalized level method
E. G. Gol'shtein
1588
Regularized parametric Kuhn–Tucker theorem in a Hilbert space
M. I. Sumin
1594
On the convergence of the conditional gradient method in distributed optimization problems
A. V. Chernov
1616
Lower bounds on the convergence rate of the Markov symmetric random search
A. S. Tikhomirov
1630
Two-parameter extremum problems of boundary control for stationary thermal convection equations
G. V. Alekseev, D. A. Tereshko
1645
On a family of singular integro-differential equations
M. V. Bulatov, E. V. Chistyakova
1665
Construction of polynomial solutions to some boundary value problems for PoissonТs equation
V. V. Karachik
1674
Inverse problem for the diffusion equation with overdetermination in the form of an external volume potential
A. M. Denisov
1695
Mixed value problem for a nonlinear differential equation of fourth order with small parameter on the parabolic operator
T. K. Yuldashev
1703
Study of extraordinary scattering of evanescent waves by the discrete sources method
N. V. Grishina, Yu. A. Eremin, A. G. Sveshnikov
1712
Excitation of electromagnetic oscillations in a domain with chiral filling
A. N. Bogolyubov, Jiexing Gao, Yu. V. Mukhartova
1721
Propagation of TM waves in a layer with arbitrary nonlinearity
D. V. Valovik
1729
Approximate computation of unsteady moving-boundary flows in a porous medium
R. A. Mustafaev
1740
Optimal convex correcting procedures in problems of high dimension
A. A. Dokukin, O. V. Senko
1751
∆урнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020